# SDR HEEA078733

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 78806059008
- Part serial: 80043
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DISPLAY PRODUCING DOUBLE IMAGING.
